RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1912, Volume 28, Number 2, Pages 323–349 (Mi msb6535)  

This article is cited in 4 scientific papers (total in 4 papers)

Sur la théorie des équations de M. Painlevé

B. B. Goloubeff


Full text: PDF file (1860 kB)

Bibliographic databases:

Citation: B. B. Goloubeff, “Sur la théorie des équations de M. Painlevé”, Mat. Sb., 28:2 (1912), 323–349

Citation in format AMSBIB
\Bibitem{Gol12}
\by B.~B.~Goloubeff
\paper Sur la th\'eorie des \'equations de M.~Painlev\'e
\jour Mat. Sb.
\yr 1912
\vol 28
\issue 2
\pages 323--349
\mathnet{http://mi.mathnet.ru/msb6535}
\zmath{https://zbmath.org/?q=an:43.0389.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6535
  • http://mi.mathnet.ru/eng/msb/v28/i2/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gromak, V. V. Tsegel'nik, “Nonlinear two-dimensional field theory models and Painlevé equations”, Theoret. and Math. Phys., 55:2 (1983), 440–445  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Tsegel'nik, “Self-similar solutions of the equations of general relativity associated with the solutions of P-type equations”, Theoret. and Math. Phys., 61:1 (1984), 1059–1063  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Kitaev, “The method of isomonodromy deformations and the asymptotics of solutions of the “complete” third Painlevé equation”, Math. USSR-Sb., 62:2 (1989), 421–444  mathnet  crossref  mathscinet  zmath
    4. V. V. Tsegel'nik, “Hamiltonians associated with the third and fifth Painlevé equations”, Theoret. and Math. Phys., 162:1 (2010), 57–62  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математическiй сборникъ
    Number of views:
    This page:143
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019